# SDR SWIA201904025707

- Difficulty date: February 10, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 755
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON L/H FUSELAGE SKIN BETWEEN FS 755.  TO REAR STABILIZER SPAR BELOW TIE DOWN ATTACH FITTING APROX STGR 22L  (C-CHECK) RO: 03/29/2019 COMPLIED WITH REPAIR TO THE PROTRUDING DENT ON L/H FUSELAGE SKIN BETWEEN FS 755 REF IAW REO ALL STEPS.
